# SDR USAAF97043

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N, W
- Precautionary procedure: O

## Discrepancy

PIT/PHL - FLT 1578 - AFTER TAKEOFF FROM PIT, LEFT MAIN GEAR 'DOWN AND LOCKED' LIGHT CAME ON.  CAPTAIN SLOWED AIRCRAFT, CYCLED GEAR AND LIGHT WENT OUT.  DURING ASCENT, LIGHT BLINKED ON AND OFF SEVERAL TIMES.  AT CRUISE ALTITUDE, THE LIGHT CAME ON AND STAYED ON THROUGH DESCENT INTO PHL.  THERE WAS NO CORRESPONDING 'UNSAFE LANDING GEAR' INDICATIONS OR MESSAGES ON APPROACH.  FLIGHT LANDED PHL WITHOUT INCIDENT.  MAINTENANCE INSPECTED LEFT MAIN GEAR AND FOUND NO DEFECTS.  BITE TEST ON PROXIMITY SENSOR SYSTEM SHOWED NO FAULTS DURING PREVIOUS TEN FLIGHTS.  MAINTENANCE FOUND A STRAY LIGHT BULB LAYING IN THE BASE OF THE LEFT GEAR ANNUNCIATOR ASSEMBLY.  STRAY BULB WAS REMOVED.  SYSTEM CHECKED NORMALLY.  (X)
